Aug 22, 2004
I tested positive 6/02 and started HAART the following May: Kaletra, Epivir, Viread. WIthin three months my vl was undectable and my t-cells starting increasing. This year I switched the Kaletra andEpivir for Sustiva and Emtriva. I'm doing great: t-cells up to 636 and vl still undetectable -- thanks to 100 percent adherence. Today I just got unsual labs: vl 77 and t-cells 230. My doctor, who is the best in LA, said it's most likely his new lab . He said it's happened before recently with another patient. I took new labs today. I trust my doctor with my life, but I'm still a little anxious tonight. Won't have the new labs until friday. Could it possibly be anything besides messed up labs? I did a lot of research and I thought my high level of adherence was going to keep me alive for a long time.
| Response from Dr. Holodniy
It sounds like your adherence is just fine. I think this is a lab problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.